A subconvexity bound for Hecke L-functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 5, p. 669-683
@article{ASENS_2001_4_34_5_669_0,
     author = {Fouvry, \'Etienne and Iwaniec, Henryk},
     title = {A subconvexity bound for Hecke $L$-functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {5},
     year = {2001},
     pages = {669-683},
     doi = {10.1016/s0012-9593(01)01073-4},
     zbl = {0995.11062},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_5_669_0}
}
Fouvry, Étienne; Iwaniec, Henryk. A subconvexity bound for Hecke $L$-functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 5, pp. 669-683. doi : 10.1016/s0012-9593(01)01073-4. http://www.numdam.org/item/ASENS_2001_4_34_5_669_0/

[1] Burgess D.A., On character sums and L-series, I, Proc. London Math. Soc. 12 (3) (1962) 193-206. | MR 132733 | Zbl 0106.04004

[2] Conrey J.B, Iwaniec H., The cubic moment of central values of automorphic L-functions, Ann. of Math. 151 (2000) 1175-1216. | MR 1779567 | Zbl 0973.11056

[3] Duke W., Friedlander J., Iwaniec H., Bounds for automorphic L-functions. II, Invent. Math. 115 (1994) 209-217. | MR 1258904 | Zbl 0812.11032

[4] Friedlander J., Bounds for L-functions, in: Proceedings of the International Congress of Mathematicians, (Zürich, 1994), Birkhäuser Verlag, 1995, pp. 363-373. | MR 1403937 | Zbl 0843.11040

[5] Hecke E., Eine neue Art von Zetafunktionen und ihre Beziehungen zur Verteilung der Primzahlen, Math. Z. 6 (1920) 11-51. | JFM 47.0152.01 | MR 1544392

[6] Rodriguez Villegas F., On the square root of special values of certain L-series, Invent. Math. 106 (1991) 549-573. | MR 1134483 | Zbl 0773.11034

[7] Rodriguez Villegas F., Zagier D., Square roots of central values of L-series, in: Gouvea F., Yui N. (Eds.), Advances in Number Theory, Proceedings of the Third Conference of the Canadian Number Theory Association, Kingston, Ontario, (1991), Clarendon Press, Oxford, 1993, pp. 81-99. | MR 1368412 | Zbl 0791.11060

[8] Rohrlich D., The non-vanishing of certain Hecke L-functions at the center of the critical strip, Duke Math. J. 47 (1980) 223-231. | MR 563377 | Zbl 0434.12007

[9] Schmidt W., Equations over Finite Fields: An Elementary Approach, Lect. Notes in Math., 534, Springer-Verlag, 1976. | MR 429733 | Zbl 0329.12001

[10] Siegel C.L., Über die Classenzahl quadratischer Zahlkörper, Acta Arith. 1 (1936) 83-86. | JFM 61.0170.02

[11] Weyl H., Zur Abschätzung von ζ(1+ti), Math. Z. 10 (1921) 88-101. | JFM 48.0346.01